# SDR UPS06846359

- Difficulty date: February 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rws 69.50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING SKIN CRACKED 1/2" LONG, AT XCW69.500 REAR SPAR AREA.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED 2 DOUBLERS AND 1 FILLER IAW SRM 57-2-1 FIG 20.
